MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X46

MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X46
Catalog Number 25060.2846
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 january 2019: lot 180438: (b)(4) items manufactured and released on 25-jun-2018.Expiration date: 2023-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 28 size m 0 reference 01.25.012 (k072857): lot 183115: (b)(4) items manufactured and released on 07-aug-2018.Expiration date: 2023-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 month after primary for an infection case the surgeon surgeon washed out the hip and revised the bipolar head and cocr head.The surgery was completed successfully.

Brand Name
BIPOLAR HEAD Ø28X46
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8252592
Report Number3005180920-2018-01099
Device Sequence Number1946895
Product Code KWY
UDI-Device Identifier07630030843631
UDI-Public07630030843631
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Catalogue Number25060.2846
Device Lot Number180438
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;